# SDR ASAA2017010619259

- Difficulty date: January 6, 2017
- Submitted: January 9, 2017
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 38,656 hours, 11,628 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Compensator
- Part number: 2020201
- Part serial: 6439
- Condition: No Test
- Location: Nr 1 Fuel Tank
- Part time: 38,656 hours, 11,628 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF TASK CARD NG-28FCD-18088-1.  FOUND A TOTAL SEVEN BAD FUEL PROBES,  F15, F1, F2, F3, F7, F8 AND F10.  ACFT GROUNDED.  NR 1 TANK IS SUMPED AND NR 1 BUSSING PLUG IS DISCONNECTED.  REPLACED THE NR 1 TANK COMPENSATOR F15 AND PROBES F1, F2, F3, F7, F8 AND F10 IAW AMM 28-41-21-400-801 THRU STEP E (10).
